# SDR AALA202111301759

- Difficulty date: November 4, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 75,827 hours, 29,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD GALLEY FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERIES ARE INOPERATIVE. REPLACED BATTERIES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER DRAWING AW2560012
